MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-33
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 10/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 6 year(s), 10 month(s) and 10 day(s) post-operative of a right tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening and polyethylene wear with or without osteolysis.Patient reported increased pain and reported falls.The patient will be monitored every 6 months for changes.Patient elected to not pursue further work up and possible revision at this time.The outcome of this event is considered continuing, and the case report form indicates that this event is possibly related to the device(s) and unlikely related to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.
 
Additional Manufacturer Narrative
(d10) concomitant devices: 300-30-10 - equinoxe preserve stem 10mm: 5136677; 310-02-47 - equinoxe, humeral head tall, 47mm (beta): 4368897; 300-10-45 - equinoxe replicator plate 4.5mm o/s: 4879211.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The pain reported may be the result of the glenoid loosening and prosthesis wear as reported.However, the glenoid loosening and prosthesis wear cannot be confirmed and the underlying reason and/or any contributing factors to the event cannot be confirmed as the devices remain implanted and no radiographs were provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21324123
Report Number1038671-2025-00701
Device Sequence Number7865622
Product Code KWS
UDI-Device Identifier10885862201010
UDI-Public10885862201010
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2022
Device Catalogue Number314-13-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date05/16/2025
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient Weight88 KG
Patient RaceWhite